Hey asked in Pregnancy & ParentingPregnancy · 8 years ago

Could I be pregnant? Is there something wrong?

I get the Depo-Provera birth control shot well the doctor said to get my next shot between the 9-23 of this month I had sex on the 9th (I didn't get the shot that day)

and now I'm having weird symptoms that are linked to pregnancy

-dizziness, loss of appetite,spotting, tiredness

and also my urine has been an orange color (I'm drinking enough water) I have diarrhea and a weird rash up my leg

I know it's only been a few days but I don't whats going on.

And I'm 15 if that helps at all.

thank you

1 Answer

Relevance
  • 8 years ago
    Favorite Answer

    I think since you are worried you should see your doctor. Rash and diarrhea and orange urine are not signs of pregnancy. I don't think dizziness is either.

    It doesn't sound like you are pregnant. But there is always a chance.

    By the way you should still use condoms to prevent STDs even if you are on Depo.

Still have questions? Get your answers by asking now.